# SDR ASAA2016022215624

- Difficulty date: February 22, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 9,207 hours, 3,027 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014588
- Condition: Failed
- Location: Ram Air
- Part time: 8,596 hours, 2,821 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 36,000 LT PACK LIGHT ILLUMINATED.  COMPLIED WITH QHR PROCEDURE LIGHT, ILLUMINATED ON MASTER CAUTION RECALL.  ACFT GROUNDED.  NR 1 PACK/ZONE TEMP CONTROL FAULTS, SRADA EXIT. REMOVED LT RAM AIR ACTUATOR REF AMM 21-51-21-000-801, INSTALLED ACTUATOR REF AMM 21-51-21-400-801, STEPS G1 AND G2.  ACCOMPLISHED BOND CHECK WITHIN LIMITS.  FINISHED RAM AIR ACTUATOR INSTALL REF AMM 21-51-21. COMPLETED RAM AIR ACTUATOR TEST IAW SAME REF ACFT RETURN TO SERVICE.
